# SDR AALA202506274764

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 36,450 hours, 15,641 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FLAP DISAGREEMENT, FLAPS STOPPED AT 5 DEGREES ON LANDING, RIGHT HYDRAULIC LIGHT ANNUNCIATED WITH 68%. AIRCRAFT EMERGENCY LANDED SAFELY AT PVR. INSPECTED FLAP DRIVE SYSTEM, PER AMM 27-51-00, NO DISCREPANCIES FOUND. ACCOMPLISHED FSCU BITE, PER FIM 21-51-00-810-801 NO CURRENT FAULTS, CYCLE THE FLAPS NUMEROUS TIMES NO FAULTS NOTED, SERVICED HYDRAULIC SYSTEM-B, PER AMM 12-12-00, NO LEAKS NOTED.
